RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 168, Number 2  


Symmetries and conservation laws of difference equations
V. V. Zharinov
195
The $p$-adic quantum differential
E. I. Zelenov
212
Solutions of two-dimensional Schrödinger-type equations in a magnetic field
V. G. Marikhin
219
Nonlinear orientational dynamics of a molecular chain
V. A. Lykakh, E. S. Syrkin
227
The $SU(3)$ symmetry and macroscopic dynamics of magnets with spin $s=1$
M. Yu. Kovalevsky
245
Using BBGKY hierarchies to study the effect of the local field on the rate of radiative relaxation of quantum systems in a dielectric medium
D. V. Kuznetsov, Vl. K. Rerikh, M. G. Gladush
261
Propagation of wave packets through resonant quantum systems
N. A. Ivanov, V. V. Skalozub
281
Exact $S$-wave solution of the Schrödinger equation for three new potentials using the transformation method
N. Saikia, S. A. S. Ahmed
291
Laplace-type exact asymptotic formulas for the Bogoliubov Gaussian measure
V. R. Fatalov
299
Toward polaron kinetics in the Bogoliubov reduced description method
S. A. Sokolovsky
341
A homogeneous gas mixture
V. P. Maslov
358
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019